Took my nuvaring out early and got my priod I finish and Im spoting will I get it again this month?
Question posted by veronicaloks on 13 Nov 2013
Last updated on 13 November 2013 by DzooBaby
By taking your ring out early, you opened yourself up for possible pregnancy. You have to use these in the cycle directed or they dont work properly. If you wanted your period to come a different week, you would have done better to leave it in and not have the week out and just skipped your period. Your spotting because your body is now confused. You need to be using back up for at least a week after you put it back in. Why was it that you took it out early?
Why in the world did you do that? I swear, you all say you're scared to death you'll get pregnant, then you don't do what you are supposed to with your protection. Did you put one in? What have you done now?
- NuvaRing uses and safety info
- NuvaRing information for Healthcare Professionals (includes dosage details)
- Side effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.